# SDR CALA9701180

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45793
- Make and model: Boeing 727232
- Aircraft serial: 20647
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.25 INCH CRACK IN ANGLE INSIDE LT WING FIXED LEADING EDGE AT NOSE RIB, SLAT STA 0.  THE ANGLE WAS REMOVED AND A REPLACEMENT ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-20-1 AND 51-30-2.
